# SDR MWEA96456

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5530 · Vertical Stabilizer
- Part: Center Hinge
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, VERTICAL STAB REAR SPAR CENTER HINGE FOR THE RUDDER FOUND CORRODED ON RT ATTACH LEG.  REMOVED THE HINGE AND FOUND CORRODED LEG CRACKED.  REPLACED HINGE IAW DAC MM 20-16-0, PG. 209, FIG. 205.
